# SDR SIMA200127605

- Difficulty date: October 1, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL 2 FINDING ON A CORROSION REPAIR ITEM CARD NR 23846.  PAX DOOR THRESHOLD SUPPORTS CORRODED.  BLENDED CORROSION IAW EMB CPM 51-14-02.  PERFORMED THICKNESS TEST AND EDDY CURRENT.  NO DEFECTS.  REPAIRED PAX DOOR THRESHOLD SUPPORT IAW EMB GST-3215/01.  (M)
